# SDR SWAA075748

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 68,747 hours, 57,281 cycles
- Engine: Ge CFM563B1
- Engine time: 13,828 hours, 10,913 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 46,331 hours, 40,254 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  IN FLIGHT SHUTDOWN EN ROUTE AT ABOUT 25,000 FT, AIRCRAFT BEGAN VIBRATING THEN HEARD EXPLOSION.  SECURED NR 2 ENGINE.  NR 2 ENGINE REPLACEMENT IN PROGRESS PER MM.
